# SDR ASOA201701111055

- Difficulty date: January 11, 2017
- Submitted: January 15, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 670530002916
- Condition: Corroded
- Location: Bs 485-571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT CORRODED BETWEEN BS 485 & 571.  THE  FLOOR SUPPORT IS BEYOND LIMITS IAW SRM 53-31-43-101-001-A02. REMOVED AND REPLACED THE FLOOR SUPPORT IAW  EC/TC REO 670-53-00-486.
